MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS BLINK CONTACTS; REWETTERS

ABBOTT MEDICAL OPTICS BLINK CONTACTS; REWETTERS
Model Number 09464X
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product was returned to the manufacturing site for investigation and was visually inspected.The returned product the label was missing.A retain sample was visually inspected and the label was in place.The customer's reported issue was confirmed by the returned product.Manufacturing record review: manufacturing records were reviewed.The production process records were found to be acceptable, all inspection items were completed and met specifications.There were no same or similar non-conforming material record, or related process/material change.There was no non-conformance related to this complaint.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Based on the results of the investigation, a manufacturing process problem was identified.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a customer purchased blink contacts and the bottle was plain green with no labeling on it.The box was sealed at time of purchase and had lot number and expiration date.The customer reported that he had used the product and did not have any issues.The product was returned.

Brand Name
BLINK CONTACTS
Common Device Name
REWETTERS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6284496
Report Number3004178847-2017-00001
Device Sequence Number13695182
Product Code LPN
UDI-Device Identifier30827444000325
UDI-Public(01)30827444000325(17)180731(10)AA05882
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model Number09464X
Device Lot NumberAA05882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2016
Initial Report FDA Received Date01/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1